MathSciNet Relay Station
MathSciNet bibliographic data
MR587337 (81m:14031) 14K15 (14G25)
Bogomolov, F. A. Points of finite order on abelian varieties. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 4, 782–804, 973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement